It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Accutane rating
May 30, 2002
Reeny-some side effects that I still have are blurred vision(nighttime is even worse) and ringing in my ears. i have all that unability to focus for a long time, fatigue, and a bunch of other stuff...but i'm not sure if they are all related to accutane. for sure, i know the eyesight and ringing in ears are. i can say, the extreme depression, mood swings, crying spells, and irritability stopped right after i stopped taking accutane (i'm very thankful for this, as you probably know what extreme depression can lead to).

the only bad thing was my acne returned within the month i stopped!!!!!!!!! but i'm taking b5 along with other vitamins and my skin is doing great so far...better than when i was on accutane! don't jinx me! i really don't see how accutane can be permanent, but for some people it may be.

and for that last post...what do you mean you have extra accutane left over to take? i hope you aren't taking it without doctor supervision.

[This message has been edited by Thathi (edited 05-30-2002).]






All times are GMT -7. The time now is 04:40 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!